# SDR HALA0000232

- Difficulty date: July 13, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N660HA
- Make and model: Doug DC-9-51
- Aircraft serial: 48122
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Cracked
- Location: Lt Te Flap Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 183 - LIH - LEFT OUTBOARD FLAP SUPPORT CRACKED.  REMOVED AND REPLACED FLAP HINGE FITTING IDLER ASSEMBLY.  RIGGED AILERON BUS CABLES PER MM 27-10-0.  RIGGED AILERON TRIM CABLES PER MM 27-10-0.  INSPECTION CHECK OK PER MM 27-10-0.  SECURED ALL ACCESS PANELS.  (M)
